# SDR SWIA201335320

- Difficulty date: October 26, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 26,183 hours, 19,420 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LT MLG STRUT HYD LINE UPPER BAND CLAMP BOLT IS GOUGING GEAR DOOR.  C-CHECK ADJUSTED UPPER BAND CLAMP ON LT MLG STRUT HYD LINE, REPAIRED & BLENDED DAMAGE IAW AMM & REO.
